Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
24m

Burning sensation when applying moisturizer after BP?

Recommended Posts

Does this happen to anyone else out there? It's not the BP that causes the burning feeling - it's only when I apply cetaphil moisterizer 10-15 minutes later!

Advice?

Link to comment
Share on other sites

This same thing happened to me and it continued for about the first month (at least) on CSR. After that it dissipated to more of a tingling, and now it's pretty much gone (I'm 2 months in). I don't know why this happens, but it will get better. Just be prepared to tough it out and stick with it!

Link to comment
Share on other sites

This will happen, but eventually it goes away.

It actually happened to me for almost a month, then I started doing the regimin day and night (earlier I only used BP in the day) once I was doing it twice a day, it stopped burning

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×